# SDR QR9R20211227008

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721619401
- Aircraft time: 2,508 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267ZG12
- Part serial: 6456
- Condition: Inoperative
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT PFD INOP DURING RUN-UP. REPLACED PILOTS PFD IAW AMM 31-61-00,4-1. MOC OK IAW AMM 31-61-00,5-3.
